Alert archive / Texas / Gale Warnings in 2016
Gale Warning 8, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Dec 29, 2016, 3:18 AM CST. It took effect at Dec 29, 2016, 12:00 PM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2016, 3:18 AM CST (09:18 UTC)
- In effect from
- Dec 29, 2016, 12:00 PM CST
- Expired
- Dec 30, 2016, 2:53 AM CST
- In force
- 15 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
202 WHUS74 KBRO 290918 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 318 AM CST THU DEC 29 2016 ...STRONG NORTH TO NORTHEASTERLY WINDS EXPECTED THURSDAY AFTERNOON AND EVENING... .THE PASSAGE OF A COLD FRONT ON THURSDAY WILL PRODUCE STRONG WINDS FROM THE NORTH AND NORTHEAST...WITH GUSTS TO GALE FORCE LIKELY OVER THE GULF WATERS. GMZ150-155-170-175-291730- /O.UPG.KBRO.GL.A.0006.161229T1800Z-161230T0600Z/ /O.NEW.KBRO.GL.W.0008.161229T1800Z-161230T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 318 AM CST THU DEC 29 2016 ...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHERLY INITIALLY...BECOMING NORTHEASTERLY BY MID- AFTERNOON. WIND SPEEDS OF 25 TO 30 KNOTS...WITH GUSTS TO 40 KNOTS. * WAVES/SEAS...5 TO 8 FEET THIS AFTERNOON...BUILDING TO 8 TO 12 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-291730- /O.NEW.KBRO.SC.Y.0058.161229T1800Z-161230T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 318 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING. * WINDS...NORTH INITIALLY...BECOMING NORTHEAST BY MID- AFTERNOON...AT 20 TO 25 KNOTS. * WAVES/SEAS...CHOPPY BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 53
4 follow-up statements
148 WHUS74 KBRO 291729 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1129 AM CST THU DEC 29 2016 ...STRONG NORTH TO NORTHEASTERLY WINDS EXPECTED THURSDAY AFTERNOON AND EVENING... .THE PASSAGE OF A COLD FRONT ON THURSDAY WILL PRODUCE STRONG WINDS FROM THE NORTH AND NORTHEAST...WITH GUSTS TO GALE FORCE LIKELY OVER THE GULF WATERS. GMZ150-155-170-175-300300- /O.CON.KBRO.GL.W.0008.161229T1800Z-161230T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1129 AM CST THU DEC 29 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHERLY INITIALLY...BECOMING NORTHEASTERLY BY MID- AFTERNOON. WIND SPEEDS OF 25 TO 30 KNOTS...WITH GUSTS TO 40 KNOTS. * WAVES/SEAS...5 TO 8 FEET THIS AFTERNOON...BUILDING TO 8 TO 12 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-300300- /O.CON.KBRO.SC.Y.0058.161229T1800Z-161230T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1129 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...NORTH INITIALLY...BECOMING NORTHEAST BY MID- AFTERNOON...AT 20 TO 25 KNOTS. * WAVES/SEAS...CHOPPY BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 69
323 WHUS74 KBRO 292211 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 411 PM CST THU DEC 29 2016 ...ADVERSE MARINE CONDITIONS NOW OCCURRING... .A COLD FRONT HAS SWEPT THROUGH THE LOWER TEXAS COASTAL WATERS AND STRONG WINDS AND ROUGH SEAS ARE AFFECTING MARINERS. A GALE WARNING AND A SMALL CRAFT ADVISORY ARE IN EFFECT. GMZ150-155-170-175-300600- /O.CON.KBRO.GL.W.0008.000000T0000Z-161230T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 411 PM CST THU DEC 29 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHEASTERLY AT 22 TO 29 KNOTS WITH GUSTS UP TO 38 KNOTS. * IMPACTS...EXTREMELY HAZARDOUS NAVIGATING FOR MARINERS... ESPECIALLY IN NEARSHORE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-300300- /O.CON.KBRO.SC.Y.0058.000000T0000Z-161230T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 411 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...NORTHEASTERLY AT 19 TO 24 KNOTS. * BAY CONDITIONS...ROUGH BAY WATERS PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TOMASELLI
944 WHUS74 KBRO 300258 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 858 PM CST THU DEC 29 2016 ...ADVERSE MARINE CONDITIONS TO PERSIST A LITTLE LONGER... .BUOY AND OBSERVATION PLATFORMS ALONG THE LOWER TEXAS COAST AND FORECAST MODEL DATA SUGGEST THAT GALE WARNING AND SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE UNTIL THE PRE-DAWN EARLY MORNING HOURS OF FRIDAY...AND THEREFORE THE WARNING AND ADVISORY ARE NOW IN EFFECT FOR A FEW MORE HOURS TONIGHT. GMZ150-155-170-175-300900- /O.EXT.KBRO.GL.W.0008.000000T0000Z-161230T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 858 PM CST THU DEC 29 2016 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM CST FRIDAY... * WINDS...NORTHEASTERLY AT 22 TO 29 KNOTS WITH GUSTS UP TO 38 KNOTS. * IMPACTS...EXTREMELY HAZARDOUS NAVIGATING FOR MARINERS... ESPECIALLY IN NEARSHORE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-300900- /O.EXT.KBRO.SC.Y.0058.000000T0000Z-161230T0900Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 858 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST FRIDAY... * WINDS...NORTHEASTERLY AT 19 TO 24 KNOTS. * BAY CONDITIONS...ROUGH BAY WATERS PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TOMASELLI
795 WHUS74 KBRO 300853 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 253 AM CST FRI DEC 30 2016 ...HAZARDOUS SEAS CONTINUE FOR OFFSHORE GULF WATERS... .WINDS HAVE SUBSIDED BELOW WARNING OR ADVISORY LEVELS ACROSS THE LOWER TEXAS COASTAL WATERS. HOWEVER...SEAS WILL REMAIN ELEVATED FOR THE WATERS FROM 20 TO 60 NAUTICAL MILES OFFSHORE...AT LEAST THROUGH THIS AFTERNOON. GMZ170-175-301700- /O.CAN.KBRO.GL.W.0008.000000T0000Z-161230T0900Z/ /O.NEW.KBRO.SW.Y.0005.161230T0853Z-161231T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 253 AM CST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * IMPACTS...HAZARDOUS NAVIGATING FOR MARINERS OPERATING SMALL CRAFT. * WAVES/SEAS...10 TO 12 FEET EARLY THIS MORNING...SUBSIDING TO 7 TO 9 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ GMZ150-155-301000- /O.CAN.KBRO.GL.W.0008.000000T0000Z-161230T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 253 AM CST FRI DEC 30 2016 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE GALE WARNING. WINDS HAVE SUBSIDED TO WELL BELOW GALE OR SMALL CRAFT ADVISORY LEVELS FOR THE NEAR-SHORE GULF WATERS. HOWEVER...MARINERS SHOULD CONTINUE TO EXERCISE CAUTION DUE TO ELEVATED SEAS. $$ GMZ130-132-135-301000- /O.CAN.KBRO.SC.Y.0058.000000T0000Z-161230T0900Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 253 AM CST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE SUBSIDED TO BELOW SMALL CRAFT ADVISORY CRITERION. $$ 53
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Dec 28, 11:45 PM CST, 3 hours 33 minutes earlier.
Area forecast discussion, Dec 28, 11:45 PM CST, 3 hours 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service BROWNSVILLE TX
1145 PM CST Wed Dec 28 2016
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...VFR conditions currently observed at BRO and HRL with
IFR CIG just now developing at MFE. These conditions expected to
persist through around 08Z. Then another round of dense fog will
develop around 10Z resulting in the return of LIFR conditions at
the RGV aerodromes...though this has been slower to develop thus
far tonight than forecast earlier. The passage of a cold front
around mid-morning Thursday will quickly mix out the fog and bring
a chance of rainfall, with breezy north winds. MVFR ceilings are
expected to linger into the afternoon with ceilings improving
after 19z at MFE and 21z at HRL. Full VFR conditions expected
Thursday evening with moderate north winds.
&&
.PREV DISCUSSION... /issued 1011 PM CST Wed Dec 28 2016/
DISCUSSION...Surface observations and webcams show some
fluctuating visibilities on South Padre Island and along the
coast. Widespread dense has not develop across the area this
evening, therefore, have updated the grids to remove the wide
spread dense fog wording. Areas of fog, some locally dense, is
still possible near sunrise as winds become light ahead of the
frontal boundary. Also, updated temperatures and dewpoints through
early morning based on observational trends. Otherwise, no other
changes needed.
PREV DISCUSSION... /issued 555 PM CST Wed Dec 28 2016/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...VFR conditions will prevail across Deep South Texas
and the Rio Grande Valley through much of this evening. Another
round of dense fog will develop around 04z resulting in the
return of LIFR conditions at the RGV aerodromes. The passage of a
cold front around mid-morning Thursday will mix out the fog and
bring a chance of rainfall, with breezy north winds. MVFR
ceilings are expected to linger into Thursday afternoon with some
gradually clearing after 19z at MFE and 21z at HRL.
PREV DISCUSSION... /issued 251 PM CST Wed Dec 28 2016/
SHORT TERM (Tonight through Thursday Night):The main issue in the
short term portion of the forecast will once again be fog. Both MET
and MAV forecast guidance are once again indicating another round of
dense fog late tonight until around sunrise Thursday morning for all
or portions of Deep South Texas and the Rio Grande Valley. The fog
is expected to be quickly scoured out a couple of hours after
sunrise courtesy of the passage of a cold front, which will also
produce scattered showers within the BRO CWFA Thursday morning, with
the precipitation becoming much more isolated Thursday afternoon and
ending by the start of Thursday evening. Well above normal daytime
high and overnight low temperatures in advance of the front will be
knocked to more near normal levels Thursday and Thursday night.
LONG TERM (Friday through Wednesday): Friday will start of
cool as lows will be near or a bit below the seasonal norm. A
drier air mass will be in place at the surface and do expect dry
conditions initially. However through the day into early Saturday
southerly low will return at the surface and lower levels
ushering in another surge of moisture. Meanwhile...the H5 pattern
keeps a steady stream of Pacific moisture into the region as a
shortwave moves onshore over Southern CA. As the shortwave moves
across the Desert SW and into the Panhandles region...the mid
level pattern over the RGV becomes more diffluent and do have
precip chances increasing Friday evening through late Saturday
afternoon. Rain chances will diminish and move offshore for New
Year's Eve Night...however clouds will still likely persist.
Through the beginning of 2017 and into the first week of the New
Year...a more of dry pattern returns. There will be another weak
front that approaches later on New Year's Day...however at this
time it looks as though it will remain north of the CWA. Southerly
winds will bring warm...above normal conditions through Tuesday.
But by Wednesday...a strong cold front will be headed towards Deep
South Texas with another cool down expected.
MARINE:
Now through Thursday Night: Buoy 42020 reported south- southeast
winds around 4 knots with seas slightly over 2.5 feet with a
period of 8 seconds at 12 CST/18 UTC. Dense fog is affecting the
Laguna Madre and Gulf of Mexico waters east of Padre Island from 0
to 20 nautical miles offshore, and this fog will likely persist
within this area until the passage of a cold front through the
Lower Texas coastal waters Thursday morning. Although favorable
winds and seas are expected tonight, the passage of the front will
bring strong winds and rough seas. Gale warnings, and eventually
Small Craft Advisories, will be needed through the short term
forecast period due to the adverse wind and sea conditions
anticipated in the wake of the front.
Friday through Monday: Gale conditions should be waning by Friday
morning as high pressure settles over Texas. Winds will be calming
down but seas will still be elevated and will likely need SCAs
for the offshore waters through the day. The surface high pressure
will shift quickly to the east by friday night into
Saturday...with SE winds increasing and seas building again. SCAs
for the offshore waters may be need again. By Sunday and into the
new week...more moderate winds and seas will return as the
surface pressure gradient weakens with generally broad high
pressure over the Gulf.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Gale Watch from Thursday afternoon through Thursday evening for
GMZ150-155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
53/63Hazardous weather outlook, Dec 28, 4:25 PM CST, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 425 PM CST WED DEC 28 2016 TXZ248>257-292230- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 425 PM CST WED DEC 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. FOG...POSSIBLY DENSE...WILL DEVELOP LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-292230- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 425 PM CST WED DEC 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT FOG...POSSIBLY DENSE...IS LIKELY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A GALE WATCH IS IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE FOR THURSDAY AFTERNOON AND EVENING. STRONG WINDS AND ROUGH SEAS...REQUIRING GALE WARNINGS OR SMALL CRAFT ADVISORIES...ARE LIKELY THURSDAY AFTERNOON THROUGH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 63
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 3:18 AM CST | Small Craft Advisory | BRO | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.